“Saeed Tafazolian”

Tel:  (+98)(+21) 2310 ext. 2175
Fax:  (+98) (21) 22290648

IPM Positions

Resident Researcher, School of Mathematics
(2014 - 2017 )

Past IPM Positions

Resident Researcher, School of Mathematics
(2011 - 2012)
Non Resident Researcher (non-resident), School of Mathematics
(2009 - 2011)

Non IPM Affiliations

Assistant Professor of Amirkabir University of Technology

Related Papers

1. S. Tafazolian
On the curve YN=X\Ell(XM+1) over finite fields
Advances in Mathematics of Communications (Accepted) [abstract]
2. S. Tafazolian
A note on certain maximal hyperelliptic curves
Finite Fields Appl. 18 (2012), 1013-1016  [abstract]
3. S. Tafazolian (Joint with A. Kazemifard and A. R. Naghipour)
A note on superspecial and maximal curves
Bull. Iranian Math. Soc. (Accepted) [abstract]
4. S. Tafazolian
A family of maximal hyperelliptic curves
J. Pure Appl. Algebra 216 (2012), 1528-1532  [abstract]
5. S. Tafazolian (Joint with S. Marchesti and A. Massarenti)
Covered by lines and conic connected varieties
Le Matematiche LXVI (2011), 137-151  [abstract]
scroll left or right